American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] A.O.L. Atkin, Wen-Ching Winnie Li, Tong Liu and Ling Long. Galois representations with quaternion multiplication associated to noncongruence modular forms. Trans. Amer. Math. Soc. 365 (2013) 6217-6242.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[3] Kathrin Bringmann, Pavel Guerzhoy and Ben Kane. Mock modular forms as $p$-adic modular forms. Trans. Amer. Math. Soc. 364 (2012) 2393-2410.
Abstract, references, and article information   
View Article: PDF

[4] Luis Dieulefait and Gabor Wiese. On modular forms and the inverse Galois problem. Trans. Amer. Math. Soc. 363 (2011) 4569-4584. MR 2806684.
Abstract, references, and article information   
View Article: PDF

[5] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF

[6] Andrew Knightly and Charles Li. Weighted averages of modular $L$-values. Trans. Amer. Math. Soc. 362 (2010) 1423-1443. MR 2563735.
Abstract, references, and article information   
View Article: PDF

[7] D. Choi. Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $\ell $. Trans. Amer. Math. Soc. 361 (2009) 3817-3828. MR 2491901.
Abstract, references, and article information   
View Article: PDF

[8] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zhi-Guo Liu. A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005) 825-835. MR 2095632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shinji Fukuhara and Noriko Yui. Elliptic Apostol sums and their reciprocity laws. Trans. Amer. Math. Soc. 356 (2004) 4237-4254. MR 2058844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Manickam and B. Ramakrishnan. On Shimura, Shintani and Eichler-Zagier correspondences. Trans. Amer. Math. Soc. 352 (2000) 2601-2617. MR 1637086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xian-jin Li. On the Poles of Rankin-Selberg Convolutions of Modular Forms. Trans. Amer. Math. Soc. 348 (1996) 1213-1234. MR 1333393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacob Nemchenok. Imprimitive Gaussian sums and theta functions over a number field . Trans. Amer. Math. Soc. 338 (1993) 465-478. MR 1041052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shepley L. Ross. A simplified trace formula for Hecke operators for $\Gamma\sb 0(N)$ . Trans. Amer. Math. Soc. 331 (1992) 425-447. MR 1053115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. Borwein and P. B. Borwein. A cubic counterpart of Jacobi's identity and the AGM . Trans. Amer. Math. Soc. 323 (1991) 691-701. MR 1010408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Kramer. Spherical polynomials and the periods of a certain modular form . Trans. Amer. Math. Soc. 294 (1986) 595-605. MR 825724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Glenn Stevens. The cuspidal group and special values of $L$-functions . Trans. Amer. Math. Soc. 291 (1985) 519-550. MR 800251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Solomon Friedberg. Differential operators and theta series . Trans. Amer. Math. Soc. 287 (1985) 569-589. MR 768726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George E. Andrews. Hecke modular forms and the Kac-Peterson identities . Trans. Amer. Math. Soc. 283 (1984) 451-458. MR 737878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1